Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 26 found articles
 
 
  The exact likelihood for a state space model with stochastic inputs
 
 
Title: The exact likelihood for a state space model with stochastic inputs
Author: Casals, J.
Sotoca, S.
Appeared in: Computers & mathematics with applications
Paging: Volume 42 (2001) nr. 1-2 pages 11 p.
Year: 2001
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands